# SDR CALA2014052900695

- Difficulty date: May 29, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A940515
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL WEAR WERE FOUND ON SIDEWALL SUPPORT OF FWD CARGO STATION 494 STRINGER 25L ONE EACH STRINGER 22L, ONE EACH STRINGER 20L, ONE EACH STRINGER 23L, ONE EACH STRINGER 19L & ONE EACH S=0.3X0.2L.  R & R DAMAGED SUPPORT WITH NEW SUPPORT IAW DWG 143A94505-7, 143A9405-9 & 143A9405-15.
